# SDR WTAA980016

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120221
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: M1160140242
- Condition: Miswired
- Location: Rt Engine
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

BFL - DURING APPROACH RIGHT ENGINE DUCT LEAK LIGHT ILLUMINATED.  CREW CLOSED RIGHT ENGINE BLEED VALVE AND DECLARED EMERGENCY.  AIRCRAFT LANDED WITHOUT INCIDENT.  CREW SECURED RIGHT ENGINE IMMEDIATELY AFTER TOUCH DOWN.  MAINTENANCE INSPECTED AIRCRAFT.  NO EVIDENCE OF DUCT LEAK REPORTED.  DEFERRED SUBSEQUENTLY CLEARED DEFERRAL BY REPAIRING WIRING AT DUCT LEAK SENSOR S0344.  SYSTEM OPERATIONAL CHECK NORMAL.  (M)
